PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A binary quadratic Titchmarsh divisor problem

Volume 192 / 2020

Junxian Li Acta Arithmetica 192 (2020), 341-361 MSC: 11L20, 11N37, 11N36, 11L07. DOI: 10.4064/aa180802-19-2 Published online: 12 December 2019


We consider a binary quadratic variant of the Titchmarsh divisor problem and give an asymptotic formula for $\sum _{p^2+q^2\leq N} \tau (p^2+q^2+1)$, where $p,q$ are primes.


  • Junxian LiMathematisches Institut
    Georg-August-Universität Göttingen
    Bunsenstraße 3-5
    D-37073 Göttingen, Germany

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image